# SDR COEA0706911

- Difficulty date: June 5, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: B03AA1031
- Part serial: 547
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE ANTI-ICE FAULT LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF.  PILOT ELECTED TO TURN BACK.  AIRCRAFT LANDED WITHOUT INCIDENT.  THE NR 2 DUEL DISTRIBUTOR DEICE VALVE WAS REPLACED.  AIRCRAFT  RETURNED TO SERVICE.  (K)
